MathSciNet Relay Station
MathSciNet bibliographic data
MR1789826 14M15
Billey, Sara; Lakshmibai, V. On the singular locus of a Schubert variety. J. Ramanujan Math. Soc. 15 (2000), no. 3, 155–223.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement